Extensions of a fixed point theorem of Meir and Keeler

Sehie Park Department of Mathematics, Seoul National University Jong Sook Bae Department of Mathematics, Seoul National University

TBD mathscidoc:1701.332544

Arkiv for Matematik, 19, (1), 223-228, 1980.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 211 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{sehie1980extensions,
  title={Extensions of a fixed point theorem of Meir and Keeler},
  author={Sehie Park, and Jong Sook Bae},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510650466353},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={223-228},
  year={1980},
}
Sehie Park, and Jong Sook Bae. Extensions of a fixed point theorem of Meir and Keeler. 1980. Vol. 19. In Arkiv for Matematik. pp.223-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510650466353.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved